Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 27, 2011, 2:15 PM EDT for Clayton County, Fayette County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2011, 2:15 PM EDT (18:15 UTC)
- Expired
- Jun 27, 2011, 2:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
Counties Clayton County, GA, Fayette County, GA
The radar
The Atlanta radar (KFFC), 28 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 761 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
019
WWUS82 KFFC 271815
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT MON JUN 27 2011
GAZ044-054-055-271845-
215 PM EDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 245 PM EDT...
AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLLEGE PARK...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FAYETTE...CLAYTON AND FULTON COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE UNION CITY...FAIRBURN...
EAST POINT...COLLEGE PARK...HAPEVILLE...HARTSFIELD-JACKSON AIRPORT...
FOREST PARK...RIVERDALE...KENWOOD...FORT GILLEM...LAKE CITY...
MORROW...JONESBORO AND FAYETTEVILLE.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3364 8464 3372 8450 3367 8438 3359 8428
3337 8448
TIME...MOT...LOC 1814Z 311DEG 10KT 3361 8449
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 27, 1:52 PM EDT, 23 minutes earlier.
Area forecast discussion, Jun 27, 1:52 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 152 PM EDT MON JUN 27 2011 .PREV DISCUSSION... /ISSUED 1135 AM EDT MON JUN 27 2011/ UPDATE... SCATTERED SHOWERS WITH ISOLATED THUNDERSTORM OVER PORTIONS OF CENTRAL GEORGIA THIS MORNING...MOVING SLOWLY SOUTH. SHORT TERM AND CONVECTIVE MODELS SHOWING REDEVELOPMENT OVER AREAS SOUTH OF ATLANTA TO ATHENS THIS AFTERNOON. MCS NORTH OF AREA APPEARS TO BE SLOWING...WITH RUC HOLDING CONVECTION NORTH OF AREA THROUGH 00Z. HAVE ADJUSTED POPS AND WEATHER GRIDS TO SHOW LATEST THINKING. CONVECTION AND CLODS OVER CENTRAL GEORGIA HAVE ALSO IMPACTED TEMPERATURES THAT AREA AND HAVE ADJUSTED HOURLY/MAX TEMPERATURES ACCORDINGLY. LATEST UPDATES WILL BE ISSUED SHORTLY. PREV DISCUSSION... /ISSUED 741 AM EDT MON JUN 27 2011/ SHORT TERM /TODAY THROUGH WEDNESDAY/... BIGGEST CHALLENGE WITH TODAYS FORECAST IS THE TRAJECTORY OF THE MCS NOW MOVING THROUGH IA/MO/IL. NONE OF THE MODELS PICK UP THAT THE MCS EXISTS WHICH IS WHAT IS MAKING THIS A DIFFICULT FORECAST. IT APPEARS THAT THE SOUTHEAST MOVING MCS IS FOLLOWING THE THERMAL WIND VECTOR WHICH OVER THE NEXT 18 HOURS WOULD KEEP IT MOVING SOUTHEAST. THE INHIBITING FACTOR IS THE BUILDING RIDGE OVER THE SOUTHERN THIRD OF THE COUNTRY. ANOTHER INHIBITING FACTOR IS THAT OUR ATMOSPHERE GOT WORKED OVER VERY WELL SUNDAY AFTERNOON AND EVENING. ALL MODELS HAVE CAPES INCREASING TO OVER 2000 THIS AFTERNOON. HAVING SAID ALL OF THIS...MAV AND MET POPS ARE GENERALLY LESS THAN 10 PERCENT. SEEING THAT THE MODELS HAVE NOT PICKED UP ON THE MCS...WILL THROW OUT GUIDANCE POPS AND CONTINUE WITH SLIGHT CHANCE TO CHANCE POPS THIS MORNING AND CHANCE POPS THIS AFTERNOON WITH ISOLATED SEVERE POSSIBLE. TUESDAY IS A DIFFERENT STORY. MODELS HAVE A COLD FRONT MOVING ACROSS THE CWA TUESDAY AFTERNOON AND EVENING. GIVEN THE VOLATILITY OF THE CURRENT STATE OF THE ATMOSPHERE...FEEL HIGH CHANCE POPS ARE IN ORDER FOR TUESDAY AFTERNOON AND EVENING. MET GUIDANCE SEEMS TO HAVE A BETTER HANDLE ON THIS THAN THE MAV GUIDANCE. DRIER AIR MOVES INTO THE CWA WEDNESDAY WHICH SHOULD LIMIT CONVECTION IN THE AFTERNOON TO SLIGHT CHANCE. LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... BOTH THE GFS AND ECMWF ARE IN GOOD AGREEMENT THROUGH THE LONG TERM FOR THE FIRST PART OF THE LONG TERM WITH DIFFERENCES DEVELOPING TOWARD THE WEEKEND. A LARGE H5 RIDGE BUILDS OVER THE CENTRAL US. THIS RIDGE WILL FLATTEN AS IT SHIFTS INTO THE EASTERN U.S. DURING THIS TIME THE CWA WILL BE IN A WEAK UPPER FLOW. THE ONLY THING KICKING OFF THUNDERSTORMS WILL BE DAYTIME HEATING AND OUTFLOW BOUNDARIES...IN OTHER WORDS BACK TO CLIMO BY THE WEEKEND WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. && .AVIATION... 18Z UPDATE... VFR AT ALL TAF SITES THROUGH THE FORECAST PERIOD...BUT TSRA IS EXPECTED TO LOWER SITES TO AT LEAST MVFR. SOME TSRA COULD BRING WINDS GUSTING UP TO 35KT. TSRA THREAT SHOULD DIMINISH AT ALL SITES BY 03Z AS FORECASTED LINE MOVES THROUGH...WITH CONVECTION START UP TOMORROW AFTER 14Z. WINDS EXPECTED TO STAY WESTERLY. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON WINDS AND CIGS. MEDIUM CONFIDENCE ON VSBYS. LOW CONFIDENCE ON TIMING OF TSRA. PREFERRED NAM BUFR AND HRRR GUIDANCE OVER GFS BUFR. 10 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 95 71 94 72 / 50 30 50 30 ATLANTA 93 73 92 74 / 50 30 50 30 BLAIRSVILLE 85 66 85 67 / 50 30 50 30 CARTERSVILLE 93 68 92 69 / 50 30 50 30 COLUMBUS 96 73 95 74 / 40 40 50 50 GAINESVILLE 90 71 91 72 / 50 30 50 30 MACON 97 71 95 72 / 40 50 50 50 ROME 92 71 92 70 / 50 30 50 30 PEACHTREE CITY 93 70 93 70 / 40 30 50 50 VIDALIA 94 73 95 74 / 40 50 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 27, 11:19 AM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1119 AM EDT MON JUN 27 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1119 AM EDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS AND ISOLATED SEVERE THUNDERSTORMS EXPECTED TODAY AND TONIGHT. .SYNOPSIS... A COMPLEX OF THUNDERSTORMS OVER NORTHERN MISSOURI AND CENTRAL ILLINOIS WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTH GEORGIA THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ISOLATED SEVERE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60 MPH. THE BEST LOCATION FOR ISOLATED SEVERE STORMS WILL BE ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. .DISCUSSION... A COMPLEX OF THUNDERSTORMS OVER NORTHERN MISSOURI AND CENTRAL ILLINOIS WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. INSTABILITY INDICES ARE EXPECTED TO BE STRONG TODAY WITH CAPES GETTING INTO THE 2000-3000 RANGE AND LIFTED INDICES AROUND -4 TO -5 ACROSS GEORGIA. THERE IS AN UPPER LEVEL RIDGE BUILDING IN ACROSS THE SOUTHERN STATES WHICH WILL HELP CAP THE ATMOSPHERE BUT IT DOES NOT LOOK STRONG ENOUGH TO KEEP ISOLATED SEVERE STORMS FROM DEVELOPING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 10
In the hours before
Local storm report, Jun 27, 12:36 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 PM EDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM TSTM WND DMG 3 ENE WOODLAND 32.80N 84.51W
06/27/2011 TALBOT GA UTILITY COMPANY
UPSON EMC REPORTED OVER HALF A DOZEN LINES DOWN IN THE
AREA OF HWY 36...HARVEY INGRAM ROAD...AND MOUNTAIN VALLEY
ROAD.
&&
RGARCIASpecial weather statement, Jun 27, 1:08 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EDT MON JUN 27 2011
GAZ080-271745-
108 PM EDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TAYLOR COUNTY UNTIL 145 PM EDT...
AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARSONVILLE...MOVING SOUTH AT 25 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TAYLOR
COUNTY THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE WESLEY CHURCH...CARSONVILLE...HOWARD...FICKLING MILL...
BUTLER...POTTERVILLE AND RUPERT.
&&
LAT...LON 3237 8432 3262 8440 3264 8437 3268 8436
3268 8434 3272 8433 3275 8428 3273 8425
3274 8424 3268 8417 3252 8409 3250 8413
3240 8420 3240 8425 3237 8426
TIME...MOT...LOC 1708Z 341DEG 20KT 3267 8429Special weather statement, Jun 27, 1:20 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
120 PM EDT MON JUN 27 2011
GAZ044-271745-
120 PM EDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN FULTON COUNTY UNTIL 145 PM EDT...
AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHATTAHOOCHEE HILL COUNTRY...MOVING
SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
FULTON COUNTY THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SANDTOWN...CAMPBELLTON...CHATTAHOOCHEE HILL COUNTRY...
UNION CITY...PALMETTO AND FAIRBURN.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3360 8480 3363 8475 3362 8474 3365 8470
3366 8466 3368 8466 3375 8457 3365 8446
3355 8446 3352 8459 3350 8461 3351 8479
3357 8482
TIME...MOT...LOC 1719Z 332DEG 8KT 3360 8471
16Special weather statement, Jun 27, 1:41 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
141 PM EDT MON JUN 27 2011
GAZ069-080-081-271830-
141 PM EDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN UPSON...TAYLOR AND CRAWFORD COUNTIES UNTIL 230 PM EDT...
AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FICKLING MILL...MOVING SOUTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
UPSON...TAYLOR AND CRAWFORD COUNTIES THROUGH 230 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CARSONVILLE...SALEM...
FICKLING MILL...BUTLER...REYNOLDS AND POTTERVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3272 8433 3274 8429 3276 8430 3283 8415
3257 8395 3251 8410 3251 8411 3250 8412
3246 8422
TIME...MOT...LOC 1741Z 332DEG 16KT 3269 8418Special weather statement, Jun 27, 1:47 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EDT MON JUN 27 2011
GAZ044-054-055-271815-
147 PM EDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 215 PM EDT...
AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER SANDTOWN...FAIRBURN AND UNION CITY...
MOVING SOUTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS FAYETTE...CLAYTON AND FULTON COUNTIES THROUGH 215 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDTOWN...
CAMPBELLTON...PALMETTO...FAIRBURN...COLLEGE PARK...UNION CITY...
HARTSFIELD-JACKSON AIRPORT...KENWOOD...TYRONE...MORROW...
RIVERDALE...SANDY CREEK AND PEACHTREE CITY.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3365 8470 3366 8466 3368 8466 3375 8457
3372 8450 3357 8432 3338 8458 3345 8463
3350 8461 3351 8467 3362 8474
TIME...MOT...LOC 1745Z 322DEG 12KT 3364 8458
16Special weather statement, Jun 27, 2:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT MON JUN 27 2011
GAZ044-054-055-271845-
215 PM EDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 245 PM EDT...
AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLLEGE PARK...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FAYETTE...CLAYTON AND FULTON COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE UNION CITY...FAIRBURN...
EAST POINT...COLLEGE PARK...HAPEVILLE...HARTSFIELD-JACKSON AIRPORT...
FOREST PARK...RIVERDALE...KENWOOD...FORT GILLEM...LAKE CITY...
MORROW...JONESBORO AND FAYETTEVILLE.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3364 8464 3372 8450 3367 8438 3359 8428
3337 8448
TIME...MOT...LOC 1814Z 311DEG 10KT 3361 8449
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:07 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Jun 26, 8:09 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe, Putnam | 36 min |
| Jun 26, 8:14 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 31 min |
| Jun 26, 8:19 PM EDT | Special Weather Statement | FFC | Macon | 26 min |
| Jun 26, 8:25 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 50 min |
| Jun 26, 8:29 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 26, 8:35 PM EDT | Special Weather Statement | FFC | Bibb, Houston, Peach | 25 min |
| Jun 26, 8:36 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 39 min |
| Jun 26, 8:40 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Jun 26, 8:41 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jun 26, 8:43 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Jasper, Jones, Lamar, Monroe | 62 min |
| Jun 26, 9:03 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 27 min |
| Jun 26, 9:06 PM EDT | Special Weather Statement | FFC | Wheeler | 24 min |
| Jun 26, 9:13 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Hancock, Madison, Morgan, Oconee and 3 more | 62 min |
| Jun 26, 9:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jun 26, 9:59 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Washington, Wilkinson | 46 min |
| Jun 26, 10:01 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 29 min |
| Jun 26, 10:03 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 27 min |
| Jun 26, 10:17 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 28 min |
| Jun 26, 10:29 PM EDT | Special Weather Statement | FFC | Telfair | 31 min |
| Jun 26, 10:33 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 27 min |
| Jun 26, 10:56 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more | 49 min |
| Jun 26, 11:39 PM EDT | Special Weather Statement | FFC | Montgomery | 51 min |
| Jun 27, 9:00 AM EDT | Special Weather Statement | FFC | Talbot | 45 min |
| Jun 27, 9:49 AM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Jun 27, 10:24 AM EDT | Special Weather Statement | FFC | Talbot | 21 min |
| Jun 27, 10:52 AM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Jun 27, 11:04 AM EDT | Severe Thunderstorm Warning | FFC | Talbot | 41 min |
| Jun 27, 11:48 AM EDT | Special Weather Statement | FFC | Talbot | 27 min |
| Jun 27, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 32 min |
| Jun 27, 12:53 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Paulding | 52 min |
| Jun 27, 1:08 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Jun 27, 1:20 PM EDT | Special Weather Statement | FFC | Douglas | 25 min |
| Jun 27, 1:41 PM EDT | Special Weather Statement | FFC | Taylor | 49 min |
| Jun 27, 1:47 PM EDT | Special Weather Statement | FFC | Clayton | 28 min |
| Jun 27, 2:24 PM EDT | Special Weather Statement | FFC | Meriwether | 51 min |
| Jun 27, 2:51 PM EDT | Special Weather Statement | FFC | Spalding | 24 min |
| Jun 27, 3:42 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Jun 27, 4:16 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Jun 27, 4:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 27, 4:40 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jun 27, 5:11 PM EDT | Special Weather Statement | FFC | Bartow, Pickens | 49 min |
| Jun 27, 5:37 PM EDT | Special Weather Statement | FFC | Cherokee | 38 min |
| Jun 27, 6:04 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 27, 6:29 PM EDT | Special Weather Statement | FFC | Gwinnett | 46 min |
| Jun 27, 7:32 PM EDT | Special Weather Statement | FFC | Stewart | 43 min |
| Jun 27, 7:44 PM EDT | Special Weather Statement | FFC | Wilkes | 46 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.